# SDR YENA20121115646

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 27,138 hours, 9,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6407 MCO-TPA, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY EXIT MARKING SIGN 43WL IS INOP.  FOUND WIRES NR  1302 AND 1303 SWAPPED AT TERMINALS 1 AND 3.  REWIRED EMERGENCY EXIT MARKING SIGN 43WL IAW A320 AWM 33-51-03.  OPS CHECK GOOD IAW A320 AMM 33-51-00.
